DANILO BAZZANELLA

Download the vcard Photo

Confirmed Assistant Professor
Professore Aggregato a.a. 2021/2022

Member (Commissione istruttoria per il Coordinamento dell'Attività Didattica e formativa)
Member (Academic Senate)

+39 0110907518 / 7518 (DISMA)

Personal web site

Most recent publications

Barbero, Stefano; Bazzanella, Danilo; Bellini, Emanuele (2022)
Rotational Cryptanalysis on ChaCha Stream Cipher. In: SYMMETRY, vol. 14. ISSN 2073-8994
Bazzanella, Danilo; Bettin, Sandro; Perelli, Alberto; Zaccagnini, Alessandro, a cura di (2021)
Proceedings of Second Symposium on Analytic Number Theory. Parma, Università di Parma, P. 199
Bazzanella, Danilo; Di Scala, Antonio; Dutto, Simone; Murru, Nadir (2021)
Primality tests, linear recurrent sequences and the Pell equation. In: RAMANUJAN JOURNAL. ISSN 1382-4090
Bazzanella, Danilo; Sanna, Carlo (2020)
Least common multiple of polynomial sequences. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 78, pp. 21-25. ISSN 0373-1243
Bazzanella, Danilo (2016)
Integer polynomials with small integrals. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 7, pp. 165-179. ISSN 0035-6298
Bazzanella, Danilo (2016)
A note on integer polynomials with small integrals. II. In: ACTA MATHEMATICA HUNGARICA, vol. 149, pp. 71-81. ISSN 0236-5294
Bazzanella, Danilo; Camerlo, Riccardo (2014)
The class of the exceptional sets for a general asymptotic formula. In: FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI, vol. 51, pp. 347-362. ISSN 0208-6573
Bazzanella, Danilo (2013)
A note on integer polynomials with small integrals. In: ACTA MATHEMATICA HUNGARICA, vol. 141, pp. 320-328. ISSN 0236-5294
Bazzanella, Danilo (2013)
Conditional results about primes between consecutive powers. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 4, pp. 61-69. ISSN 0035-6298
Bazzanella, Danilo (2013)
Primes between consecutive squares and the Lindelof hypothesis. In: PERIODICA MATHEMATICA HUNGARICA, vol. 66, pp. 111-117. ISSN 0031-5303
Bazzanella, Danilo (2011)
Two conditional results about primes in short intervals. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, vol. 7, pp. 1753-1759. ISSN 1793-0421
Bazzanella, Danilo (2011)
Some conditional results on primes between consecutive squares. In: FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI, vol. 45, pp. 255-263. ISSN 0208-6573
Bazzanella, Danilo (2011)
On the divisor function in short intervals. In: ARCHIV DER MATHEMATIK, vol. 97, pp. 453-458. ISSN 0003-889X
Bazzanella, Danilo; Languasco, A.; Zaccagnini, A. (2010)
Prime numbers in logarithmic intervals. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 362, pp. 2667-2684. ISSN 0002-9947
Bazzanella, Danilo (2009)
Primes between consecutive powers. In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39 (2), pp. 413-421. ISSN 0035-7596
Bazzanella, Danilo (2009)
Prime numbers in intervals starting at a fixed power of the integers. In: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 87, pp. 83-89. ISSN 1446-7887
Bazzanella, Danilo (2009)
A note on primes between consecutive powers. In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 121, pp. 223-231. ISSN 0041-8994
Bazzanella, Danilo (2008)
A note on primes in short intervals. In: ARCHIV DER MATHEMATIK, vol. 91, pp. 131-135. ISSN 0003-889X
Bazzanella, Danilo (2007)
The exceptional set for the distribution of primes between consecutive powers. In: ACTA MATHEMATICA HUNGARICA, vol. 116, pp. 197-207. ISSN 0236-5294
Bazzanella, Danilo (2004)
Prime numbers between squares. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 3*, pp. 159-164. ISSN 0035-6298
Bazzanella, Danilo; Boieri, P.; Caire, L.; Tabacco, Anita Maria (2001)
Serie di funzioni e trasformate. Teoria ed esercizi. TORINO, CLUT
Bazzanella, Danilo; Boieri, Paolo; Caire, Luisella; Tabacco, Anita Maria (2001)
Serie di Funzioni e Trasformate. TORINO, CLUT. ISBN: 9788879921572
Bazzanella, Danilo; Perelli, A. (2000)
The exceptional set for the number of primes in short intervals. In: JOURNAL OF NUMBER THEORY, vol. 80, pp. 109-124. ISSN 0022-314X
Bazzanella, Danilo; Languasco, A. (2000)
On the asymptotic formula for Goldbach numbers in short intervals. In: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol. 36, pp. 185-199. ISSN 0081-6906
Bazzanella, Danilo (2000)
Primes between consecutive squares. In: ARCHIV DER MATHEMATIK, vol. 75, pp. 29-34. ISSN 0003-889X
Bazzanella, Danilo (2000)
Primes in almost all short intervals II. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 3B, pp. 717-726. ISSN 0392-4041
Show all publications in Porto@Iris